You are here

The Mathematics Used in Mathematical Psychology

Year of Award: 1965

Publication Information: The American Mathematics Monthly, vol. 71, 1964, pp. 364-378

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematics Monthly, vol. 71, (1964)) R. Duncan Luce was at the University of Pennsylvania at the time of publication.

 

Subject: 
Author (old format): 
R. Duncan Luce
Author(s): 
R. Duncan Luce
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED